MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter alleged there was an issue with accu-chek inform ii meter serial numbers (b)(6).With each meter, the customer alleges they have had an issue where patient results were tagged to the wrong patient identifier.On (b)(6) 2025 at 07:04 a.M., a glucose test was performed on patient a (id (b)(6) using meter (b)(6).Patient a's id was correctly scanned and resulted in a value of 13.4 mmol/l on the meter.This result was transmitted to the customer's middleware system and laboratory information system (lis) under the correct patient id (id ending with (b)(6).On (b)(6) 2025 at 07:07 a.M., a glucose test was performed on patient b using meter (b)(6).Patient b (id (b)(6) was correctly scanned and resulted in a value of 4.3 mmol/l on the meter.When this result was transmitted to the customer's middleware and lis, it was somehow tagged to patient a (id (b)(6) instead.The staff checked the meter and found the 2 results (13.4 mmol/l and 3.2 mmol/l) were both tagged to patient a (id (b)(6).The result for patient b (id (b)(6) could not be found on the meter.Patients a and b were in different rooms.There was another nurse that witnessed the staff performing the test on the patient and confirmed that the correct patient id was scanned.The patient's wristband was re-checked when the customer discovered the issue and the correct patient details were reflected in the meter software.On (b)(6) 2025 at 07:34 a.M., a glucose test was performed on patient c (id (b)(6) using meter (b)(6).Patient c's id was correctly scanned and resulted in a value of 9.2 mmol/l on the meter.This result was transmitted to the customer's middleware and lis under the correct patient id (id ending with (b)(6).On (b)(6) 2025 at 07:35 a.M., a glucose test was performed on patient d using meter (b)(6).Patient d (id (b)(6) was correctly scanned and resulted in a value of 13.0 mmol/l on the meter.However, the performing staff noticed that the patient identifiers reflected as another patient's name at the results page of the meter software.The staff is not sure at which point of time that the patient name/id started to reflect incorrectly.The meter reflected both results (9.2 mmol/l and 13.0 mmol/l) were tagged to patient c id (b)(6).
 
Additional Manufacturer Narrative
Investigations of provided data and material can exclude a meter software defect.Barcode misreading/decoding errors, communication errors, or hardware issues as well as issues in the meter production can be excluded.The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with a handling issue.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23821768
Report Number1823260-2025-05141
Device Sequence Number21323086
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown